5 Publikationen

Alle markieren

[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
Bux, K.-U., Fluch, M.G., Marschler, M., Witzel, S., Zaremsky, M.: The braided Thompson's groups are of type F-infinity. Journal für die Reine und Angewandte Mathematik. 718, 59-101 (2016).
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
Bux, K.-U., Koehl, R., Witzel, S.: Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem. Annals Of Mathematics. 177, 311-366 (2013).
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603
Bux, K.-U., Wortman, K.: Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups. Inventiones mathematicae. 185, 395-419 (2011).
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
Bux, K.-U., Ershov, M.V., Rapinchuk, A.S.: The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem. Groups Geometry and Dynamics. 5, 327-353 (2011).
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
Bux, K.-U., Mohammadi, A., Wortman, K.: SLn(Z [t]) is not FPn-1. COMMENTARII MATHEMATICI HELVETICI. 85, 151-164 (2010).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
Bux, K.-U., Fluch, M.G., Marschler, M., Witzel, S., Zaremsky, M.: The braided Thompson's groups are of type F-infinity. Journal für die Reine und Angewandte Mathematik. 718, 59-101 (2016).
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
Bux, K.-U., Koehl, R., Witzel, S.: Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem. Annals Of Mathematics. 177, 311-366 (2013).
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603
Bux, K.-U., Wortman, K.: Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups. Inventiones mathematicae. 185, 395-419 (2011).
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
Bux, K.-U., Ershov, M.V., Rapinchuk, A.S.: The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem. Groups Geometry and Dynamics. 5, 327-353 (2011).
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
Bux, K.-U., Mohammadi, A., Wortman, K.: SLn(Z [t]) is not FPn-1. COMMENTARII MATHEMATICI HELVETICI. 85, 151-164 (2010).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung